# SDR SWIA202159270

- Difficulty date: March 23, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Flap System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FLAP BPSU HAVE CORRODED MOUNTING HARDWARE.     (C-CHECK RO 6/29/2021)    REPLACED ALL MOUNTING HARDWARE AT LH AND RH FLAP BRAKE POSITION SENSOR UNIT PER CRJ 700 AMM 27-52-03-000-801-A01 AND AMM 27-52-03-400-801-A01 / TORQUE WRENCH WVACT204427 CAL DUE 31-DEC-21 / BPSU HARDWARE WAS R&R ONE AT A TIME. BPSU WAS NOT DISCONNECTED/NOT REMOVED.
